# SDR ASAA0110220

- Difficulty date: April 18, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE, FOUND FRAME AROUND MAIN CARGO DOOR CUTOUT AT BS 472.4, STRINGER 24R CRACKED.  REPAIRED PER EA.  (M)
